Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Nose bleeds after consuming alcohol, occurs every time, frequent urination. Normal symptoms?

Is it normal for one s nose to bleed after consuming alcohol? It happens everytime. Also, I never show any signs of a hangover after consuming even more than 10 ounces of hard liquor over a period of 2 hours, but I do urinate often, so would that have something to do with my consuming alcohol and feeling drunk but it going away within a few hours?
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Alcohol dilates blood vessels in the nose and reduces blood's ability to clot by decreasing platelet activity "thinning" the blood and increasing the chance for a nose bleed.

Frequent urination is due to the fact that during alcohol consumption you are consuming more liquid.

Bleeding nose is not considered as normal. Consult a GP and stop drinking.

Hope this answer helps. Good wishes
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor